# SDR IXXA2022050304

- Difficulty date: May 3, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767
- Aircraft serial: 22314
- Aircraft time: 89,334 hours, 27,843 cycles
- System (JASC): 7100 · Powerplant System
- Part: Sleeve
- Part number: 314T13102
- Part serial: DL004
- Condition: Deteriorated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE EXHAUST SLEEVE LEADING EDGE WEAR COATING CHIPPED AND DETERIORATED.
